# SDR AALA201802289028

- Difficulty date: February 25, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N991NN
- Make and model: Boeing 737823
- Aircraft serial: 31242
- Aircraft time: 5,873 hours, 2,313 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SEAT 16D-20D IS INOPERATIVE. REMOVED AND REPLACED NUMBER 4 BATTERY PACK PER AMM 33-51-06. OPERATIONS CHECK GOOD (SEE SDR AALA201802279035). ALSO REMOVED AND REPLACED HARNESS ON SEAT 16F TO RECEPTACAL D12836 PER ESO60882.  THE AIRCRAFT WAS GROUNDED.
